# SDR A6WA2020032547237

- Difficulty date: March 6, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,632 hours, 36,157 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Doubler
- Part number: 45910265
- Condition: Corroded
- Location: Closet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL, CLOSET ASSY HAS CORROSION ON LWR SILL BY MOUNT POINT.  AIRCRAFT REMOVED FROM SERVICE.  MANUFACTURED PART ITEMS 55 & 75 AND REPLACED ITEMS 35 AND 65. REF ASAP EA AWAC-CRJ225-01480 REV IR DTD 3/21/20.
